How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Endocrinology
Satisfied Customers: 2366
Experience:  Experienced Physician in the field of Medicine and Surgery.
Type Your Endocrinology Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

I have been taking Tirosint 13mcg and 25mcg for about 3

Customer Question

I have been taking Tirosint 13mcg and 25mcg for about 3 weeks.
I have noticed that my hot flashes have increased significantly.
Is there a connection? Is it a problem?
Submitted: 1 month ago.
Category: Endocrinology
Expert:  Dr. Ravoof replied 1 month ago.

Dear customer,

Hot flashes is a common side effect of this medication. Please inform your doctor about this adverse effect that you are having. You may have to gradually increase the dosage of the medication as advised by your doctor to reduce the adverse effects.

Take care.

Please rate the answer with a positive rating by clicking 5 stars.


Related Endocrinology Questions